# SDR UALA2009082102586

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 52,361 hours, 7,755 cycles
- Engine: Pwa PW40903
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 921761
- Part serial: 50
- Condition: Inoperative
- Location: Lt Fuel Flow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW INDICATION (ENGINE) - BLANK MSG-7360951 ACTIVE DC HARD.  ALL FUEL TANK QUANTITY IND SYS OPS NORMAL.  MSG 73-60951 FUEL FLOW TX L ENG SIGNAL RANGE HAS OCCURRED ONLY DURING DESCENT ON MOST FLIGHTS.  CREW NOTED FUEL FLOW GAUGE WORKED PERFECTLY ENTIRE FLIGHT.  REPLACED 1 ENG FUEL FLOW TRANSMITTER.  LEAK CHECKED GOOD. 1 ENG FUEL FLOW TRANSMITTER TESTED PER POWER PLANT REF TABLE. OPERATED NORMAL.
